MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR CR RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-01-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address instability and loosening of the tibial implant at the bone to implant interface.Doi: (b)(6) 2020, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM NAR POR CR RT SZ 6
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10750879
Report Number1818910-2020-23493
Device Sequence Number14316823
Product Code NJL
UDI-Device Identifier10603295041573
UDI-Public10603295041573
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-01-226
Device Catalogue Number150401226
Device Lot Number9011644
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR RP INSRT SZ 6 10MM.; ATTUNE RP TIB BASE SZ 7 POR.
Outcome Attributed to Adverse Event Required Intervention;